# SDR USAA2012091100003

- Difficulty date: August 15, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACKED ON ATTACH ANGLE AT BS 294.5, RBL 57.  REPLACED ATTACH ANGLE AT BS 294.5, RBL 57 IAW B737-400 SRM 51-40-02-0G, PARAGRAPH 7D, FIGURE 12, DETAIL II.
